MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN
Catalog Number 07K68-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely decreased architect cea result was generated for a patient sample (id (b)(6)).The following data was provided: initial result: 316.60 ng/ml.Retest 1: 0.5 ng/ml.Retest 2: 315.32 ng/ml.Retest 3: 316.72 ng/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.No patient sample was available for investigation.Therefore, testing of serum based panel samples, which mimics patient sample, was performed using an in-house retained kit of lot 96159fn00 stored at the recommended storage condition.All specifications were met indicating that lot 96159fn00 is performing acceptably.Field data was reviewed which determined that the patient median result for the likely cause product lot is comparable with other lots in the field and confirms no systemic issue for the lot.Labeling was reviewed and found to be adequate.Manufacturing documentation was reviewed, and no issues were identified.Based on the available information, no product deficiency was identified.

Brand Name
ARCHITECT CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8809765
Report Number3008344661-2019-00088
Device Sequence Number16228903
Product Code DHX
UDI-Device Identifier00380740112424
UDI-Public00380740112424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2020
Device Catalogue Number07K68-35
Device Lot Number96159FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LIST 03M74-01, SERIAL (B)(4); LIST 03M74-01, SERIAL (B)(4)